# SDR FDEA202503150422

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SPOILER CENTER O/B HINGE ARM OUTSIDE SURFACE SKIN FOUND DELAMINATION.   SIZE: 30MM*17MM, DEPTH: 0.76MM COMPLIED WITH EA:6-5750-T0382592 P1 TO REPAIR LH WING #3 SPOILER CENTER O/B HINGE ARM   OUTSIDE SURFACE SKIN DELAMINATION, EA TITLE: WING - FLIGHT SURFACES - LH #3 SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57506984 FOR WORK DETAILS.
